Citation: | Zhou Yuan-quan. Classical Limits for the Coefficient of Variation for the Normal Distribution[J]. Applied Mathematics and Mechanics, 1989, 10(5): 411-418. |
[1] |
周源泉,正态变差系数的Fiducial及Bapes限,机械工程学报,22,3(1986),67-74.
|
[2] |
Mckay,A.T.,Distribution of the coefficient of variation and extended t-distribution,J.R.Statist.Soc.,95(1932),695-698.
|
[3] |
Pearson,E.S.,Comparison of A.T.Mckay's approximation with experimental sampling results,J.R.Statist.Soc.,95(1932),703-704.
|
[4] |
Fieller,E.C,A numerical test of the adequacy of A.T.Mckay's approximation,J.R.Statist.Soc.,95(1932),699-702.
|
[5] |
Koopmans,L.H.,D.B.Owen and J.I.Rosenblatt,Confidence intervals for the coefficient of variation for the normal and lognormal distribution,Biometrika,51(1964),25-32.
|
[6] |
Johnson,N.L.and B.L.Welch,Application of the noncentral t-distribution Biometrika,27(1940),362-381.
|
[7] |
周源泉,正态可靠寿命的玩yes限、Fiducial限及经典限,电子学报,14,2(1986),46-52.
|
[8] |
山内二郎,《统计数值表》,JSA(1972).
|
[9] |
Odeh,R.E.and D.B.Owen,Tables for Normal Tolerance Limits,Sampling Plans and Screening,Dekker(1980).
|
[10] |
Brent,R.P.,An algorithm with guaranteed convergence for finding a zero of a function,Comput.J.,14(1971),422-425.
|
[1] | YANG Xiaomeng, LI Liang, HU Xiongfei, ZHOU Huanlin. Structure Optimization of Holding Poles Based on the Improved Sine Cosine Algorithm[J]. Applied Mathematics and Mechanics, 2024, 45(5): 529-538. doi: 10.21656/1000-0887.440354 |
[2] | XUE Haifeng, NI Yong. Nonlinear Rheology of Glassy Materials: a Simplified Maxwell Model[J]. Applied Mathematics and Mechanics, 2019, 40(1): 8-19. doi: 10.21656/1000-0887.390149 |
[3] | XU Xue-yan, CHEN Hai-bo, ZHANG Hong-bin, DING Guang-tao. Classical Solutions of Motion for Dyon Systems[J]. Applied Mathematics and Mechanics, 2017, 38(9): 1061-1070. doi: 10.21656/1000-0887.380046 |
[4] | XU Xiao-lei, FENG Xiu-fang. A Modified Finite Volume Approximation of 2-Dimensional Diffusion Equation With Discontinuous Coefficients[J]. Applied Mathematics and Mechanics, 2014, 35(2): 130-147. doi: 10.3879/j.issn.1000-0887.2014.02.003 |
[5] | YIN Ya-jun, CHEN Chao, LV Cun-jing, ZHENG Quan-shui. Shape Gradient and Classical Gradient of Curvatures: Driving Forces on Micro/Nano Curved Surfaces[J]. Applied Mathematics and Mechanics, 2011, 32(5): 509-521. doi: 10.3879/j.issn.1000-0887.2011.05.001 |
[6] | GAO Yu-feng, WU Yong-xin, LI Bing. Simplified Method for the Simulation of Ergodic Spatially Correlated Seismic Ground Motions[J]. Applied Mathematics and Mechanics, 2011, 32(10): 1208-1225. doi: 10.3879/j.issn.1000-0887.2011.10.007 |
[7] | ZHU Qing-feng, SHI Yu-feng, GONG Xian-jun. Solutions of General Forward-Backward Doubly Stochastic Differential Equations[J]. Applied Mathematics and Mechanics, 2009, 30(4): 484-494. |
[8] | FAN Rui-qin, YANG Hong-guang, BAI Zhi-ming. Two-Mode Squeezed State of Nanomechanical Resonators[J]. Applied Mathematics and Mechanics, 2009, 30(9): 1085-1090. doi: 10.3879/j.issn.1000-0887.2009.09.010 |
[9] | CHEN Liu, YAO Yi-rong, ZHENG Quan. Discontinuous Penalty Approach With Deviation Integral for Global Constrained Minimization[J]. Applied Mathematics and Mechanics, 2009, 30(9): 1125-1134. doi: 10.3879/j.issn.1000-0887.2009.09.015 |
[10] | HUAI Wen-xin, FANG Shen-guang. Research on Rounded Flowing States of Obstructed Buoyant Jet[J]. Applied Mathematics and Mechanics, 2006, 27(8): 987-993. |
[11] | WANG Ping, TANG Shao-qiang. Liquid-Gas Coexistence Equilibrium in a Relaxation Model[J]. Applied Mathematics and Mechanics, 2005, 26(6): 707-713. |
[12] | MA Chang-feng, LIANG Guo-ping, CHEN Xin-mei. A Positve Interior-Point Algorithm for Nonlinear Complementarity Problems[J]. Applied Mathematics and Mechanics, 2003, 24(3): 315-322. |
[13] | YAO Qing-liu. The Positive Solution of Classical Gelfand Model With Coefficient That Changes Sign[J]. Applied Mathematics and Mechanics, 2002, 23(12): 1301-1306. |
[14] | Cheng Heming, Zhang Shuhong, Wang Honggang, Li Jianyun. Finite Element Analysis of Temperature Field with Phase Transformation and Non-Linear Surface Heat-Trasfer Coefficeint during Quenching[J]. Applied Mathematics and Mechanics, 1998, 19(1): 15-20. |
[15] | Liang Tian-lin, Zhou Ling-yun. Principle of Equal Effects of General Relativity and Invariance of Classical Mechanics Equations[J]. Applied Mathematics and Mechanics, 1993, 14(4): 343-347. |
[16] | Song Jian-wei. Existence of Positive Fixed Points for Semidifferentiable Semicompact 1-Set-Contractions[J]. Applied Mathematics and Mechanics, 1992, 13(7): 613-617. |
[17] | Zhang Shi-xiong. Accurate Computation and Interpolation Technique of Finite Analytic Coefficients[J]. Applied Mathematics and Mechanics, 1992, 13(5): 421-428. |
[18] | Jia Shao-bo, Huang Jie. Numerical Studies of the Cold Flow Field in Model Combustion Chambers[J]. Applied Mathematics and Mechanics, 1991, 12(5): 479-484. |
[19] | Sun Jian-hua. Periodic Solution and Chaotic Behavior of a Class of Nonautonomic Pendulum Systems with Large Damping[J]. Applied Mathematics and Mechanics, 1988, 9(12): 1129-1137. |
[20] | Wang Mao-hua. The Equilibrium State of a Flexible Pendulum[J]. Applied Mathematics and Mechanics, 1985, 6(12): 1121-1122. |